# SDR DALA20181106486

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 81,462 hours, 36,759 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Disconnected
- Location: Arming Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 682, L/P 0811255) DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:604 / INTERIOR. FOUND RETURN SPRING DISCONNECTED. RECONNECT RETURN SPRING.
